Too sedating


15-Jan-2018 12:35

People taking trazodone should be aware of this and continue taking the drug as directed even if they do not see immediate improvement.

As with any antidepressant, trazodone must be carefully adjusted by the physician to produce the desired therapeutic effect.

The most common problem with trazodone is sedation (drowsiness, lack of mental and physical alertness).

This side effect is especially noticeable early in therapy.

The therapeutic effects of trazodone, like other antidepressants, appear slowly.

Maximum benefit is often not evident for at least two weeks after starting the drug.

It should be noted, however, that trazodone has not received official approval from the United States Food and Drug Administration (FDA) for these secondary uses.

Trazodone may increase heart rate and stress on the heart.In extreme cases, patients may require treatment with bethanechol, a drug that reverses this particular side effect.



When we do go out together I always tell him to choose what he is comfortable with, then he will get annoyed at me because I never say what I want to do.… continue reading »


Read more

I am in a poly relationship with someone I care for so you have to be okay with that! poly, "many, several", and Latin amor, "love") is the practice of or desire for intimate relationships with more than one partner, with the knowledge of all partners.… continue reading »


Read more